A client taking lithium reports vomiting and diarrhea for 2 … | MyMerci
100% of solvers got this wrongTry ›
Medication Administration

A client taking lithium reports vomiting and diarrhea for 2 days. Which instruction should the nurse give?

Explanation
Fluid and sodium loss from vomiting and diarrhea can increase lithium levels and toxicity risk. The client should contact the provider for guidance and possible level assessment. Doubling the dose or restricting fluids can worsen toxicity.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.